MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW MULTILUMEN/PSI SET; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW MULTILUMEN/PSI SET; CATHETER,INTRAVASCULAR,THERAP
Catalog Number SI-11142
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).It was reported that the guidewire kinked during use.One guidewire assembly with an introducer needle was returned for evaluation.Visual inspection identified signs of use, including the presence of biological material within the straightener tube, needle hub, and on the guidewire.The guidewire was observed to be kinked proximal to the needle hub.The distal j-tip was slightly misshapen but remained intact.Microscopic examination confirmed the kink, and both distal and proximal welds were present and intact.Dimensional inspection confirmed that the overall length and outer diameter of the guidewire were within specification limits.The location of the kink was measured along the guidewire body.Functional testing was performed using the returned guidewire and introducer needle assembly.Resistance was encountered during advancement, which was attributed to the presence of the kink and biological material within the device.A device history record (dhr) review was conducted for relevant materials and batches.No manufacturing or quality-related issues were identified.A review of the applicable instructions for use (ifu) identified warnings against the application of excessive force, as this may result in component damage.The reported failure was confirmed based on the condition of the returned sample.Based on the available information, including the condition of the device and the reported use scenario, the most probable root cause is attributed to unintentional use error involving the application of undue force during use.No corrective or preventive actions were initiated, as the issue is not attributed to a manufacturing deficiency.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "the catheter cannot be properly connected/fitted.The set was replaced to resolve the issue.There was no reported patient harm or consequence.".

Brand Name
ARROW MULTILUMEN/PSI SET
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24922436
Report Number3006425876-2026-00411
Device Sequence Number9153291
Product Code OFC
UDI-Device Identifier10801902207095
UDI-Public(01)10801902207095(11)240305(17)280728(10)71F24B1526(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSI-11142
Device Lot Number71F24B1526
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown